PUMA
Istituto di Scienza e Tecnologie dell'Informazione     
Aquilino D., Asirelli P., Renso C., Turini F. Applying restriction constraints to deductive databases. In: Annals of Mathematics and Artificial Intelligence, vol. 19 pp. 3 - 25. J.C. Baltzer AG, Science Publishers, 1997.
 
 
Abstract
(English)
An operation for restricting deductive databases represented as logic programs is introduced. The constraints are coded in a separate database, and the operator puts the two databases together in order to provide a restricted view of the original database. The operator is given a semantics in terms of the immediate consequence operator. Then a transformational implementation is given and its correctness is proved with respect to the abstract semantics. The approach is presented at first for positive programs and it is then extended to take negation as failure into account.
Subject Logic programming
Deductive databases
H. Information Systems


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional